# SDR RRXA011045

- Difficulty date: May 29, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 90,705 hours, 22,711 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RADAR SMOKING CONTINUOUSLY AND TOTALLY UNUSABLE.  REMOVED AND REPLACED WX R/T IAW DC-8 MM 34-40-2.  GROUND CHECK AND OPS GOOD.
